ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

GENERALISING DIAGONAL STRICT CONCAVITY PROPERTY FOR UNIQUENESS OF NASH EQUILIBRIUM

Altman, Eitan and Hanawal, Manjesh Kumar and Sundaresan, Rajesh (2016) GENERALISING DIAGONAL STRICT CONCAVITY PROPERTY FOR UNIQUENESS OF NASH EQUILIBRIUM. In: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 47 (2). pp. 213-228.

[img] PDF
Ind_Jou_Pur_App_Mat_47-2_213_2016.pdf - Published Version
Restricted to Registered users only

Download (159Kb) | Request a copy
Official URL: http://dx.doi.org/10.1007/s13226-016-0185-4

Abstract

In this paper, we extend the notion of diagonally strictly concave functions and use it to provide a sufficient condition for uniqueness of Nash equilibrium in some concave games. We then provide an alternative proof of the existence and uniqueness of Nash equilibrium for a network resource allocation game arising from the so-called Kelly mechanism by verifying the new sufficient condition. We then establish that the equilibrium resulting from the differential pricing in the Kelly mechanism is related to a normalised Nash equilibrium of a game with coupled strategy space.

Item Type: Journal Article
Related URLs:
Additional Information: Copy right for this article belongs to the INDIAN NAT SCI ACAD, BAHADUR SHAH ZAFAR MARG, NEW DELHI 110002, INDIA
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 19 Aug 2016 05:47
Last Modified: 19 Aug 2016 05:47
URI: http://eprints.iisc.ernet.in/id/eprint/54375

Actions (login required)

View Item View Item